Shown here is erythema following the vascular pattern on a lower extremity. The superficial veins have become inflamed and dilated, causing the discoloration.
|Review Date: 4/30/2010|
Reviewed By: Linda Vorvick, MD, Seattle Site Coordinator, Lecturer, Pathophysiology, MEDEX Northwest Division of Physician Assistant Studies, University of Washington School of Medicine; and Emile Riggs Mohler III, MD, Vascular Medicine, Associate Professor of Medicine, Department of Medicine, University of Pennsylvania School of Medicine. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M., Inc.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997-
A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.